Translator Disclaimer
June 1987 On the construction of infinitely many congruence classes of imbedded closed minimal hypersurfaces in Sn(1) for all n3
Wu-Yi Hsiang
Duke Math. J. 55(2): 361-367 (June 1987). DOI: 10.1215/S0012-7094-87-05520-7
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.55 • No. 2 • June 1987
Back to Top